Alert archive / Alabama / Small Craft Advisories in 2022
Small Craft Advisory 49, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 8, 2022, 3:33 AM CST. It took effect at Nov 9, 2022, 12:00 AM CST. It was in force for 52 hr.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2022, 3:33 AM CST (09:33 UTC)
- In effect from
- Nov 9, 2022, 12:00 AM CST
- Expired
- Nov 11, 2022, 3:30 AM CST
- In force
- 52 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
555 WHUS74 KMOB 080933 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 333 AM CST Tue Nov 8 2022 GMZ670-675-081745- /O.NEW.KMOB.SC.Y.0049.221109T0600Z-221111T1200Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 333 AM CST Tue Nov 8 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST FRIDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From midnight tonight to 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
8 follow-up statements
655 WHUS74 KMOB 082053 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 253 PM CST Tue Nov 8 2022 GMZ655-090500- /O.EXA.KMOB.SC.Y.0049.221109T0600Z-221111T1200Z/ Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 253 PM CST Tue Nov 8 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST FRIDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...From midnight tonight to 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ670-675-090500- /O.CON.KMOB.SC.Y.0049.221109T0600Z-221111T1200Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 253 PM CST Tue Nov 8 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST FRIDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 6 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From midnight tonight to 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
443 WHUS74 KMOB 090403 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1003 PM CST Tue Nov 8 2022 GMZ655-670-675-091500- /O.CON.KMOB.SC.Y.0049.221109T0600Z-221111T1200Z/ Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1003 PM CST Tue Nov 8 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
632 WHUS74 KMOB 091606 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1006 AM CST Wed Nov 9 2022 GMZ650-100100- /O.EXA.KMOB.SC.Y.0049.000000T0000Z-221111T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- 1006 AM CST Wed Nov 9 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...Northeast to north winds up to around 20 kt with gusts up to 25 kt and seas 4 to 7 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM. * WHEN...Until 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ655-670-675-100100- /O.CON.KMOB.SC.Y.0049.000000T0000Z-221111T1200Z/ Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1006 AM CST Wed Nov 9 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...Northeast to north winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
998 WHUS74 KMOB 100242 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 842 PM CST Wed Nov 9 2022 GMZ650-655-670-675-101500- /O.CON.KMOB.SC.Y.0049.000000T0000Z-221111T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 842 PM CST Wed Nov 9 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...Northeast to North winds 20 to 25 kt with gusts up to 30 kt and seas 3 to 7 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
378 WHUS74 KMOB 100956 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 356 AM CST Thu Nov 10 2022 GMZ655-675-101900- /O.EXT.KMOB.SC.Y.0049.000000T0000Z-221110T1800Z/ /O.NEW.KMOB.GL.W.0008.221110T1800Z-221111T1100Z/ /O.NEW.KMOB.SC.Y.0050.221111T1100Z-221111T1200Z/ Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 356 AM CST Thu Nov 10 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING IN EFFECT FROM NOON TODAY TO 5 AM CST FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 6 AM CST FRIDAY... * WHAT...For the Small Craft Advisory Thursday morning, northeast winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft. For the Gale Warning, northwest winds 25 to 30 kt with frequent gusts up to 40 kt and seas 5 to 8 ft expected. For the Small Craft Advisory early Friday morning, west winds around 20 kt with gusts up to 25 kt and seas 4 to 6 ft expected. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Small Craft Advisory, until noon CST today. For the Gale Warning, from noon today to 5 AM CST Friday. For the Small Craft Advisory, from 5 AM to 6 AM CST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630>636-101900- /O.EXA.KMOB.SC.Y.0049.000000T0000Z-221111T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 356 AM CST Thu Nov 10 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas up to 3 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-670-101900- /O.CON.KMOB.SC.Y.0049.000000T0000Z-221111T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- 356 AM CST Thu Nov 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM. * WHEN...Until 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
702 WHUS74 KMOB 101922 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 122 PM CST Thu Nov 10 2022 GMZ655-675-110400- /O.EXT.KMOB.GL.W.0008.000000T0000Z-221111T0600Z/ /O.EXT.KMOB.SC.Y.0050.221111T0600Z-221111T1200Z/ Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 122 PM CST Thu Nov 10 2022 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST FRIDAY... * WHAT...For the Gale Warning, northwest winds increasing to 25 to 30 kt with frequent gusts up to 40 kt. For the Small Craft Advisory early Friday morning, west winds around 20 kt with gusts up to 25 kt. Seas 4 to 6 ft near shore and 5 to 8 ft well offshore. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, until midnight CST tonight. For the Small Craft Advisory, from midnight tonight to 6 AM CST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630>636-650-670-110400- /O.CON.KMOB.SC.Y.0049.000000T0000Z-221111T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- 122 PM CST Thu Nov 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...North winds increasing to 15 to 25 kt with gusts up to 30 kt. Seas 2 to 4 ft near shore and 4 to 6 ft well offshore. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
644 WHUS74 KMOB 110251 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 851 PM CST Thu Nov 10 2022 GMZ655-675-111200- /O.CAN.KMOB.GL.W.0008.000000T0000Z-221111T0600Z/ /O.EXT.KMOB.SC.Y.0050.221111T0251Z-221111T1200Z/ Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 851 PM CST Thu Nov 10 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST FRIDAY... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>636-650-670-111200- /O.CON.KMOB.SC.Y.0049.000000T0000Z-221111T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- 851 PM CST Thu Nov 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
374 WHUS74 KMOB 110930 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 330 AM CST Fri Nov 11 2022 GMZ630>636-650-670-111030- /O.CAN.KMOB.SC.Y.0049.000000T0000Z-221111T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- 330 AM CST Fri Nov 11 2022 ...SMALL CRAFT ADVISORY IS CANCELLED... Surface observations across the nearshore bays, sounds, and offshore waters are reporting sustained winds below Small Craft Advisory criteria. Therefore, the Small Craft Advisory has been cancelled. $$ GMZ655-675-111030- /O.CAN.KMOB.SC.Y.0050.000000T0000Z-221111T1200Z/ Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 330 AM CST Fri Nov 11 2022 ...SMALL CRAFT ADVISORY IS CANCELLED... Surface observations across the western Florida panhandle Gulf marine zones out to 60nm are reporting sustained winds below Small Craft Advisory criteria. Therefore, the Small Craft Advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 7, 11:08 PM CST, 4 hours 25 minutes earlier.
Area forecast discussion, Nov 7, 11:08 PM CST, 4 hours 25 minutes before
Area Forecast Discussion National Weather Service Mobile AL 1108 PM CST Mon Nov 7 2022 ...New AVIATION... .AVIATION... (06Z TAFS) Issued at 1106 PM CST Mon Nov 7 2022 VFR conditions continue for the next 24 hours. Calm or light and variable winds overnight become northeasterly 5 to 10 knots Tuesday morning. Low level wind shear will begin to be possible late Tuesday evening with a 40 knot northeast flow at 2 kft. /29 && .PREV DISCUSSION... /issued 513 PM CST Mon Nov 7 2022/ ..New AVIATION... AVIATION... (00Z TAFS) Issued at 512 PM CST Mon Nov 7 2022 VFR conditions prevail for the next 24 hours. Light and variable winds overnight become northeasterly 5 to 10 knots on Tuesday. /29 PREV DISCUSSION... /issued 425 PM CST Mon Nov 7 2022/ .New NEAR TERM, SHORT TERM, LONG TERM, MARINE... NEAR TERM... (Now through Tuesday) Issued at 425 PM CST Mon Nov 7 2022 Second summer marches on with another round of record highs Tomorrow considering Mobile broke its record high for today and Pensacola at least tied the record high as of 4pm. The official climate product at 430 CST will let us know if we officially tied or broke the record at Pensacola. Upper level ridging will build over the mid-Mississippi valley on Tuesday in response to a rather impressive upper trough digging into the western US. We will be sandwiched between this upper ridge and the slowly organizing Sub-Tropical Storm Nicole north of the Bahamas. At the surface, high pressure will continue to build north of the area keeping steady easterly winds at the surface. Dry condition will continue with the increased subsidence across the area. Really only thing to talk about through tomorrow is the potential for more record high temperatures and rather muggy conditions all around given. Given we broke or tied the records today and the ridge will be slightly stronger Tomorrow, we went ahead and continued forecasting record high temperatures Tomorrow. One thing to watch will be can we get close to our all time November high of 88 in Mobile. With the subtropical ridge to the southeast and the strengthening high to the north, a rather impressive amount of subsidence will be over our area likely allowing us to heat up some more. Add on the fact that heat release from Nicole could amplify the ridge even more like the exhaust from a car engine, temperatures could easily flirt closer to the all time November record tomorrow. Notable High Temperatures for Monday, November 8th: Mobile (KMOB): Record: 83 degrees set in 1942 (matched in 1973, 1986, and 2005) Forecast: 86 degrees Normal: 74 degrees Pensacola (KPNS): Record: 85 degrees set in 2020 Forecast: 86 degrees Normal: 72 degrees Lastly, a LOW RISK of rip currents will remain through Monday. BB/03 SHORT TERM... (Tuesday night through Thursday night) Issued at 425 PM CST Mon Nov 7 2022 Mid and upper level ridging persists over much of the eastern half of the CONUS through mid-week as a potent trough swings down the West Coast and pivots toward the Rockies. Meanwhile, the surface high over eastern Canada and the Great Lakes region slides into the Northeast, with a trailing ridge extending down into the southeast CONUS. All eyes then turn toward the Subtropical Storm Nicole which is currently over the southwestern Atlantic. Nicole will likely transition into purely tropical system by mid-week and become a strong tropical storm as it moves near the northwestern Bahamas through the day on Wednesday and potentially strengthen to a minimal hurricane as it nears the Florida east coast by late Wednesday night. Nicole is expected to move west across the Florida peninsula Thursday and potentially into the extreme northeastern Gulf by late Thursday afternoon and evening. Even with with, subsidence from the deep layer ridging will keep our forecast area dry through the period, although there could be a slight chance for showers along the coastal areas of the Florida panhandle and over the adjacent Gulf waters by late week. Our area should not feel any significant affects from Nicole, but a tight pressure gradient between the high pressure to the north and low pressure to the southeast will result in a breezy northeast to northerly flow across our area, especially from late Tuesday through Thursday (with gusts up to 25 mph or so possible, especially across south central Alabama and the western Florida panhandle. We will monitor for increased surf and rip currents along the coast late this week, but with the offshore flow, at this time we think that these impacts should be minimal. The same northeasterly flow discussed previously will also allow drier and cooler air to ooze into the local area from the northeast late Tuesday night though Thursday night. Dewpoints will also briefly crash into the 30s and 40s through the day on Wednesday, but rebound slightly on Thursday. Temperatures will be on the decline through the period as well. Daytime highs on both Wednesday and Thursday are expected to be in the 70s, overnight lows Tuesday night through Thursday night in the 50s and some 60s (coastal). There could be a potential for some fire weather concerns, mainly due to the winds later this week, but even with the lower dewpoints lowering max temps should offset the prudential for any Red Flag conditions. Rip current risk increases to MODERATE for coastal Alabama and northwest Florida beaches Tuesday night through the end of the week. /12 LONG TERM... (Friday through Monday) Issued at 425 PM CST Mon Nov 7 2022 A cold front is expected to be approaching the area from the west by late Friday, and move east across the area Friday night. This should result in sharply turning Nicole, which may be over the extreme northeast Gulf of Mexico at that time, to the northeast and away from our area through the weekend. There remains some uncertainty with regard to the track of Nicole late this week, so we will need to monitor for any possible changes, but as mentioned in the short term period, for now no significant impacts are expected locally. Otherwise, with continued deep later subsidence we area not expecting much if any precipitation with this FROPA at this time, and much cooler air will be ushered into the region in the wake of the front over the weekend and into the early part of next week. Highs on Friday will again be in the 70s for most locations, but with the front moving through late that afternoon and overnight temperatures will take a rather dramatic fall. Highs Saturday will range from the upper 50s northwest to lower 70s southeast, but highs on Sunday and Monday are expected to mainly only be in the 50s (and lower 60s coastal). Friday night lows will range from mid 40s northwest to upper 50s southeast, but will be mainly in the 30s both Saturday and Sunday nights. /12 MARINE... Issued at 425 PM CST Mon Nov 7 2022 Marine...Northeasterly flow will develop this evening and into Tuesday before strengthening Tuesday night. Small craft advisories will be needed Tuesday night through probably Thursday night as Sub- Tropical Storm Nicole moves across Florida and potential, albeit briefly, into the far northeastern Gulf. Seas and winds will remain elevated heading into the weekend before the next cold front sweeps through the area. BB/03 && .PRELIMINARY POINT TEMPS/POPS... Mobile 66 86 57 74 54 78 60 80 / 0 0 0 0 0 0 0 0 Pensacola 68 86 58 74 59 78 65 80 / 0 0 0 0 0 10 10 0 Destin 70 86 59 75 61 80 68 81 / 0 0 0 0 0 10 20 10 Evergreen 64 86 51 71 51 76 59 77 / 0 0 0 0 0 0 10 10 Waynesboro 63 84 57 71 50 73 55 76 / 0 10 0 0 0 0 0 0 Camden 63 84 53 71 50 74 56 73 / 0 0 0 0 0 0 10 0 Crestview 64 87 54 72 55 78 63 79 / 0 0 0 0 0 10 10 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
Nearby
Small Craft Advisories in Alabama, 2022Every small craft advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.